# SDR GTIA20130419565

- Difficulty date: April 19, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 29,323 hours, 14,119 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865112
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR SLIDE LOW PRESSURE & HAS STARTED TO UNFOLD.  R & R R2 DOOR ESCAPE SLIDE RAFT PACK ASSY IAW ACFT MM.  OPS CHECKED OK.
